# SDR FDEA2019061751307

- Difficulty date: June 15, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 73,749 hours, 25,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602233
- Condition: Corroded
- Location: Bs 1239-1259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK RBL 8.5 F/S 1239- 1259 CORRODED.   REMOVED CORROSION ON SEAT TRACK AT STA 1239-1259 RBL 8.5 IAW SRM 53-70-00 FIG 5   SHEET 2, VOL 1. FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00 FIG 5, VOL 1. REMOVED AND   REPLACED SEAT TRACK AT STA 1129-1269 RBL 8.5 IAW SRM 53-70-00 FIG 1, VOL 1 AND DWG NEA6022. MAJOR REPAIR.
